MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/1078155220904147

Медицинская библиотека · Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners · 2020

Very high-dose methylprednisolone for treatment of nivolumab-induced limbic encephalitis: A case report.

Taillefer Vincent-Thierry, Pigeon Marjorie, Chen Michelle, Larochelle Catherine, Florescu Marie, Bélanger Karl, Adam Jean-Philippe

Клинический случайСтатьяПеревод в очереди

Аннотация

INTRODUCTION

Nivolumab is a programmed death 1 (PD-1) inhibitor approved by the Food and Drug Administration (FDA) for the treatment of eight different cancers including metastatic melanoma. Immune checkpoint blockade may lead to a range of neurologic immune-related adverse events (irAEs) with severity varying from mild to life-threatening, including encephalitis.

CASE REPORT: We describe a case of a 68-year-old man who developed alteration in mental status, physical weakness and fatigue after nine cycles of nivolumab 3 mg/kg every two weeks. These symptoms were compatible with a clinical diagnosis of autoimmune limbic encephalitis, although no specific antibodies were detected and the initial MRI was normal.

MANAGEMENT AND OUTCOME: The patient received intravenous methylprednisolone 1 g daily for 5 days, which was then converted to a maintenance dose of oral prednisone. The patient made a full clinical recovery but relapsed clinically upon steroid tapering, while hypersignal in the left mesial temporal suggestive of limbic encephalitis was observed on repeated MRI.

DISCUSSION: Because of the prevailing usage of nivolumab in many cancer protocols, this case highlights the importance of rapidly recognising neurological impairment in patients treated with nivolumab and of initiating very high doses of corticosteroids.

Для цитирования: Taillefer Vincent-Thierry, Pigeon Marjorie, Chen Michelle, Larochelle Catherine, Florescu Marie, Bélanger Karl, Adam Jean-Philippe. Very high-dose methylprednisolone for treatment of nivolumab-induced limbic encephalitis: A case report.. Journal of oncology pharmacy practice : official publication of the International Society of Oncology Pharmacy Practitioners. 2020. DOI: 10.1177/1078155220904147.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.